Comportement d'itérations d'un opérateur de renormalisation
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 16 (1982) no. 4, p. 301-318
@article{M2AN_1982__16_4_301_0,
     author = {Cosnard, Michel},
     title = {Comportement d'it\'erations d'un op\'erateur de renormalisation},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {16},
     number = {4},
     year = {1982},
     pages = {301-318},
     zbl = {0502.39004},
     mrnumber = {684828},
     language = {fr},
     url = {http://www.numdam.org/item/M2AN_1982__16_4_301_0}
}
Cosnard, M. Comportement d'itérations d'un opérateur de renormalisation. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 16 (1982) no. 4, pp. 301-318. http://www.numdam.org/item/M2AN_1982__16_4_301_0/

[1] M. Campanino, H. Epstein, On the existence of Feigenbawn's fixed point. A paraître dans Comm Math Phys. | Zbl 0474.58013

[2] P. Collet, J. P. Eckmann, Iterated maps on the interval as dynamital Systems. Progress in Physics, Birkhauser (1980). | MR 613981 | Zbl 0458.58002

[3] M. Cosnard, M. Delarche, A. Eberhard, H. Lepeltier, The three possible behavious for the iterates sequence of a real continuous function. R. R.n° 89, IMAG (1977.

[4] P. Coullet, J. Tresser, Iterations d'endomorphismes et groupe de renormalisation. C. R. A. S. 287 (1978) 577. | Zbl 0402.54046

[5] J. Dieudonne, Calcul infinitesimal. Coll. Methodes, Hermann, Paris (1968). | MR 226971 | Zbl 0155.10001

[6] M. Feigenbaum, Quantitative universality for a class of nonlinear transformations. J. Stat Phys, 19, 25-52 (1978). | MR 501179 | Zbl 0509.58037

[7] I. Gumowski, C. Mira, Recurrences and discrete dynamic systems. Lecture Notes in Math, 809 (1980). | MR 582824 | Zbl 0449.58003

[8] I. Gumowski, C. Mira, Dynamique chaotique. CEPADUES Edition, Toulouse (1980). | MR 577818 | Zbl 0442.93001

[9] M. Kuczma, Functional equation in a single variable. Polish Scient. Publ., Varsovie (1968). | MR 228862 | Zbl 0196.16403

[10] O. E. Landford Iii, Smooth transformations of intervals. Seminaire Bourbaki, n° 563 (1980). | Numdam | Zbl 0514.58028